# SDR CA100618002

- Difficulty date: June 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA60600
- Aircraft time: 5,215 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B66
- Condition: Malfunctioned
- Location: Nr 2 Fuel Boost
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR2 BOOST PUMP POPPING CIRCUIT BREAKER.
